W.Y.C. Chen and H.L. Saad,
On the Gosper-Petkovsek representation of rational functions,
J. Symbolic Comput. 40(2) (2005) 955-963.

Cited by

  1. M. Abdullah, Extension of Gosper's algorithm and greatest factorial factorization, Journal of Basrah Researches (Sciences) 37(4.D) (2011).

  2. H.L. Saad, Gosper's algorithm and rational solutions of first order recurrences, Misan Journal of Acodemic Studies 7 (2008) 117-21.

  3. H.L. Saad and M. Abdullah, Rising greatest factorial factorization for Gosper's algorithm, Basrah Journal of Science (A) 32 (2014) 1-12.